科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2011发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

 

1.      Fanwei Meng, Lianzhong Li, Yuzhen Bai,Psi-stabilitity of nonlinear volterra integro differential systems,Dynamic systems and applications,20:(2011)563-574.

2.      Fanwei Meng,Yan Huang,Interval oscillation criteria for a forced second-order nonlinear differential equations with damping,Applied Mathematics and Computation,218(2011) 1857-1861

3.      Fanwei Meng,Qinghua Feng, Explicit bounds to some new Gronwall-Bellman-Type Delay integral inequalities in two independent variables on time scales, J.of Applied Mathematics, ID754350 doi:10.1155/2011/754350

4.      Qinghua Feng Fanwei Meng,Bin Zheng ,Gronwall-Bellman type nonlinear delay integral inequalities on times scales, Journal of Mathematical Analysis and Applications, 382(2011)772-784

5.      Lianzhong Li , Fanwei Meng,Penjun Ju, Some new integral inequalities and their applications in studying the stability of nonlinear integro differential equations with time delay, Journal of Mathematical Analysis and Applications,377(2011)853-862

6.      Qinghua Feng ;Fanwei Meng;yaoming Zhang  Bin Zheng, jinchuan zhou Some nonlinear delay integral inequalities on time scales arising in the theory of dynamics equations, Journal of inequalities and applications, 29(2011)

7.      Qinghua Feng ;Fanwei Meng;yaoming Zhan,Generalized Gronwall Bellman type discrete inequalities and their application, Journal of inequalities and applications, 2011/1/47

8.      Qinghua Feng ;Fanwei Meng ,Gronwall Bellman type inequalities on times scales and their applications, Wseas transactions on mathematics, Issn:1109-2769

9.      Qinghua Feng ;Fanwei Meng;yaoming Zhang  Some new finite difference inequalities arising in the theory of difference equation, Advances in difference equations, 2011/1/21

10.  Qinghua Feng, Fanwei Meng ,Generalized Integral Inequalities For Discontinuous   Functions With One Or Two Independent Variables, WSEAS TRANSACTIONS on MATHEMATICS ,Issue 12, Volume 10, December 2011

11.  Yanyan Wu, Zengqin Zhao, Positive solutions for third-order boundary value problems with change of signs, Applied Mathematics and Computation, 218(6)(2011.11),2744--2749

12.  Zengqin Zhao, Fushan Li, Existence and uniqueness of positive solutions for some singular boundary value problems with linear functional boundary conditions, Acta Mathematica Sinica, English Series, 2011.1027(10), 2073--2084.

13.  Zengqin Zhao, Nonexistence and existence of positive solutions for $2n$th-order singular superlinear problems with Strum-Liouville boundary conditions,Acta Mathematica Scientia, 31B(4): 1569-1582.(2011.07.15)

14.  Fushan Li, Zengqin Zhao,Yanfu Chen,Global existence uniqueness and decay estimates for nonlinear viscoelastic wave equation with boundary dissipation,Nonlinear Analysis, Real World Applications, 12 (3), (2011-06),1759—1773.

15.  Jinxiu Mao, Zengqin Zhao, The existence and uniqueness of positive solutions for integral boundary balue problems,Bull.Malays.Math. Sci. Soc. (2) 34(1) (2011.02),153—164.

16.  Xinsheng Du and Zengqin Zhao,On Fixed Point Theorems of Mixed Monotone Operators, Fixed Point Theory and Applications, Vol.2011, ArticleID 563136, 1-8 pages,doi:10.1155/ /563136 (2011.02)

17.  Jiangang Qi, Zhaowen Zheng and Huaqing Sun, Classification of Sturm-Liouville differential equations with complex coefficients and operator realizations, Proc. R. Soc. A, 467(2011),  1835-1850. SCI

18.  Xiangcong Kong and Zhaowen Zheng, Two-point oscillation for a class of second-order damped linear differential equations," Abstract and Applied Analysis, vol. 2011, Article ID 420589, 8 pages, 2011. doi:10.1155/2011/420589. SCI

19.  Fushan Li, Cuiling Zhao, Uniform energy decay rates for nonlinear viscoelastic wave equation with nonlocal boundary damping, Nonlinear Analysis 74 (2011) 3468-3477. SCI

20.  Qiongyong Gao, Fushan Li,Yanguo Wang, Blow-up of the solution for higher-order Kirchhoff-type equations with nonlinear dissipation, Cent. Eur. J. Math. 9(3) ( 2011 ) 686-698.SCI

21.  7. Fushan Li,Zengqin Zhao, Yanfu Chen, Global existence uniqueness and decay estimates for nonlinear viscoelastic wave equation with boundary dissipation, Nonlinear Analysis: Real World  Applications,12(2011)1770-1784. SCI

22.  Aixia Qian, Sing-changing solutions for some nonlinear problems with strong resonance. Boundary Value Problems, 18(2011).    

23.  Aixia Qian, Infinitely many sign-changing solutions for a Schrodinger equation, Advance in Differential Equantions, 39(2011).    

24.  Anmin Mao, J., Zhao, Z., & Xu, N. The Existence and Uniqueness of Positive Solutions for Integral Boundary Value Problems, 34(1)(2011),153-164.

25.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions for a nonlocal fractional differential equation, Nonlinear Analysis 74(11), 2011, 3599-3605.

26.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity, Nonlinear Analysis 74(17), 2011, 6434-6441.

27.  Shudong Liu, Xiaochun Fang, K-theory for certain extension algebras of purely infinite simple C*-algebras, Proc. Indian. Acad. Sci. (Math. Sci.), 120:4(2010), 409-415.

28.  Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Positive solutions for second order impulsive differential equations with integral boundary conditions, Communications in Nonlinear Science and Numerical Simulation 16(1) (2011) 101–111.

29.  Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Naiwei Xu, Multiple positive solutions for singular nth-order nonlocal boundary value problems in Banach spaces, Computers and Mathematics with Applications 61(7) (2011) 1880-1890.

30.  Wenxi Fan, Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Nontrivial solutions of singular fourth-order Sturm–Liouville boundary value problems with a sign-changing nonlinear term, Applied Mathematics and Computation 217(15) (2011) 6700-6708.

31.  Mao A.M, Luan S.H. Sign-changing solutions of a class of nonlocal quasilinear elliptic boundary value problemsJ. Math. Anal. Appl.  3832011239-243.

32.  Xinsheng Du and Zengqin Zhao, On Fixed Point Theorems of Mixed Monotone Operators, Fixed Point Theory and Applications Volume 2011, Article ID 563136, 8 pages doi:10.1155/2011/563136.

33.  Wang Liguang, Yuan Wei, A new class of Kadison-Singer algebras.  Exposition Math. 29(1)2011, 126-132

34.  Wei Changguo, Wang Liguang. Isomorphism of extensions of C(T^2). Sci China Math, 2011, 54: 281–286

35.  Hua Su, Lishan Liu, Xinjun Wang, The Sturm–Liouville BVP in Banach space, Advances in Difference Equations 2011, 2011: 65 doi:10.1186/1687 -1847-2011-65.

36.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity, Nonlinear Anal.,74(17)(2011), 6434-6441.

37.  Xinguang Zhang, Lishan Liu, Positive solutions for m-point boundary-value problems with one-dimensional p-Laplacian, J Appl Math Comput, 37(2011), 523–531.

38.  Xinan Hao, Lishan Liu, Yonghong Wu, Naiwei Xu,  Multiple positive solutions for singular nonlocal boundary value problems in Banach spaces, Computers Math. Appl., 61(7)(2011), 1880-1890.

39.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions for a nonlocal fractional differential equation, Nonlinear Anal., 74(11)(2011), 3599-3605.

40.  Wenxi Fan, Xinan Hao, Lishan Liu, Yonghong Wu, Nontrivial solutions of singular fourth-order Sturm-Liouville boundary value problems with a sign-changing nonlinear term, Aplied Math. Comput., 217(15)(2011), 6700-6708.

41.  Xinan Hao, Lishan Liu, Yonghong Wu, Positive solutions for second order impulsive differential equations with integral boundary conditions, Commun. Nonlinear Sci. Numer. Simulat., 16(1)(2011), 101-111.

42.  Chengjun Hou and Qing MengContinuity of (α,β)-derivations of operator algebras, Journal of the Korean Mathematical Society2011, 48(4), 823-835.

43.  Aijing Liu, Guoliang Chen. On the Hermitian Positive Definite Solutions of Nonlinear Matrix Equation . Mathematical Problems in Engineering, Volume 2011, Article ID 163585, 1-18.

44.  王宜举,Guanglu Zhou, L. Caccetta, Wanquan Liu, An alternative Lagrange-dual based algorithm for sparse signal reconstruction, IEEE Transactions on Signal Processing,59(4),1895-1901,2011.

45.  陈海滨  王宜举, A family of higher-order convergent iterative methods for computing the Moore–Penrose inverse,Applied Mathematics and Computation,218()8,4012-4016,2011.

46.  Haitao Che,王宜举,Zhaojie Zhou, An optimal error estimates of H1-Galerkin expanded mixed finite element methods for nonlinear viscoelasticity-type equation, Mathematical Problems in Enginee,8,1-18,2011.

47.  魏翠萍,王培,张玉忠, Entropy, similarity measure of interval-valued intuitionistic fuzzy sets and their applications, Information Sciences,181(19),4273-4286,2011.

48.  魏翠萍,唐锡晋, A fuzzy group decision making approach based on entropy, similarity measure, Int. J. of Information Technology & Decision Making,10(6),1111-1130,2011.

49.  魏翠萍,王培,张玉忠, Entropy similarity measure of interval-valued intuitionistic fuzzy sets and their applications, Information Sciences,181(19), 4273-4286,2011.

50.  时贞军,Wang, SQ, Modified nonmonotone Armijo line search for descet method, Numerical Algorithms,57(10),1-25,2011.

51.  时贞军,Wang SQ, Nonmonotone adaptive trust region method, European J. Oper. Res.,208(1),28-36,2011.

52.  侯成军,孟庆, Continuity of (abderivation of operator algebras, J. Korean Math. Soc.,48(4),823-835,2011.

53.  董爱菊,侯成军, On some automorphisms of a class of Kadison–Singer algebras, Linear Algebra and its Applications,2011.

54.  侯成军,张海燕, A note on the diagonal maximality of operator algebras, Linear Algebra and its Applications,2011.

55.  侯成军,袁巍, Mininmal generating reflexive lattices of projections in finite von Neumann algebras, Mathematische Annalen,2011.

56.  王长钰,赵文玲,周金川,连淑君, Global convergence and finite termination of a class of smooth penalty function algorithms, Optimization Methods & Software,2011.

57.  柏庆国, A new descent memory gradient method and its global convergence, Journal of Systems Science and Complexity,24(4),784-794,2011.

58.  苗翠霞,张玉忠,曹志刚, Bounded parallel-batch scheduling on single and multi machines for deteriorating jobs, Information Processing Letters,111(16),798-803,2011.

59.  Hu Feng. Moment bounds for IID sequences under sublinearexpectations. SCIENCE CHINA Mathematics, 54(10), 2011, 2155-2160.

60.  Li Pengfei*, Zhao Shengli*, Zhang Runchu*. A theory on constructing 2n-m designs with general minimum lower-order confounding. Statistica Sinica, 21(4), 2011: 1571-1589.

61.  Xu Run, Lu Yuhua, New oscillation criteria for certain even order delay differential equation, Dynamic Systems and Applications, 20(2-3), 2011, 295-306.

62.  Xu Run, Lu Yuhua, Meng Fanwei. Oscillation Properties for Second-Order Partial    Differential Equations with Damping and Functional Arguments, Abstract and Applied AnalysisVolume 2011, Article ID 901631,14 pages.

63.  Wang Yinfeng, Yin Chuancun. Minimum of dependent random variables with convolution-equivalent distributions. Communications in Statistics - Theory and Methods, 40, 2011, 3245-3251.

64.  Yuen Kam Chuen, Yin Chuancun. On optimality of the barrier strategy for a general Levy risk process.  Mathematical and Computer Modelling, 53, 2011, 1700-1707.

65.  Yin Chuancun, Yuen Kam Chuen. Optimality of the threshold dividend strategy for the compound Poisson model. Statistics & Probability Letters, 81, 2011, 1841-1846.

66.  Yingxin Guo, Junchang Wang, Oscillation Criteria Based on a New Weighted Function for Linear Matrix Hamiltonian SystemsDiscrete Dynamics in Nature and Society, 2011, 6595031-12

67.  Xiangjun Kong, Some properties associated with adequate transversals, Canadian Math. Bull., 201154(3): 487-497.

68.  Xiangjun Kong and Pei Wang, The product of quasi-ideal adequate transversals of an abundant semigroup, Semigroup Forum, 201183(2): 304-312.

69.  Xiangjun Kong and Pei Wang, A new construction for abundant semigroups with multiplicative quasi-adequate transversals, Publ. Math. Debrecen, 2011, 78(1)141-157.

70.   Lily Li Liu(刘丽), Linear transformations preserving log-convexity, Ars Combinatoria 100 (2011) 473—483.

71.  S. L. Kong, M. Saif, and H. S. Zhang, Optimal filtering for Itô-Stochastic continuous-time systems with multiple delayed measurements, in Proc. of American Control Conference, 2011, USA. P4867-4871.

72.   Peihe Wang, Yuliang Wen, A differentiable sphere theorem with positive Ricci curvature and reverse volume pinching,  SCIENCE CHINA Mathematics, 543)(2011603-610.

73.   Peihe Wang, Chunli Shen, A differentiable sphere theorem with pinching integral Ricci curvature, Acta Mathematica Scientia,31(1) (2011), 321-330.